# SDR DALA2017061904845

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 78,526 hours, 35,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN BRACKET IS BROKEN. INSTALLED A NEW SIGN.
